MAUDE Adverse Event Report: DEPUY INTERNATIONAL LTD. 8010379 SIGMA HP DIS FEM ALIGN GUIDE; KNEE INSTRUMENT : ALIGNMENT DEVICES

DEPUY INTERNATIONAL LTD. 8010379 SIGMA HP DIS FEM ALIGN GUIDE; KNEE INSTRUMENT : ALIGNMENT DEVICES
Catalog Number 950501234
Medical Device Problem Codes Device-Device Incompatibility (2919); Naturally Worn (2988)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 01/07/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Product complaint # (b)(4).If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
Portion of femoral cutting guide is worn and doesn¿t hold guide together and the piece dropped on the floor.
 
Additional Manufacturer Narrative
Product complaint # (b)(4).Investigation summary : the investigation identified the device is unable to assemble with mating device.Depuy considers the investigation closed at this time.Should additional information be received, the information will be reviewed and the investigation will be re-opened as necessary.Added: concomitant medical products.Corrected: device evaluated by mfr.

Brand Name
SIGMA HP DIS FEM ALIGN GUIDE
Common Device Name
KNEE INSTRUMENT : ALIGNMENT DEVICES
Manufacturer (Section D)
DEPUY INTERNATIONAL LTD. 8010379
st. anthony's rd
leeds LS11 8 DT
UK  LS11 8 DT
MDR Report Key8276913
Report Number1818910-2019-82234
Device Sequence Number11092462
Product Code HWT
UDI-Device Identifier10603295225393
UDI-Public10603295225393
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 01/07/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number950501234
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer01/25/2019
Initial Date Received by Manufacturer 01/07/2019
Supplement Date Received by Manufacturer02/04/2019
Initial Report FDA Received Date01/25/2019
Supplement Report FDA Received Date02/05/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age73 YR